# SDR I5EA2018102600011

- Difficulty date: October 24, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N804TJ
- Make and model: Boeing 737401
- Aircraft serial: 23998
- Aircraft time: 60,704 hours, 45,385 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY:  AIRCRAFT WILL NOT PRESSURIZE AUTO/STANDBY OR MANUAL  CORRECTIVE ACTION:  PERFORMED DETAILS VISUAL INSP OF CABIN OUTFLOW VALVE, PRESSURE CONTROLLER AND RACK CONNECTORS.  VERIFIED AIR/GROUND LOGIC AND PERFORMED SATISFACTORY PRESSURIZATION OPS CHECK.  NO FAULTS NOTED, ALL WORK IAW AMM 21-31-21, 21-31-00, AND 20-60-06, WDM 35-51-01
